MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE? HI-FLO? KIT; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION RENEGADE? HI-FLO? KIT; CATHETER, CONTINUOUS FLUSH
Model Number M001183020
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a coating issue on the catheter occurred.A 135/10 renegade hi flo was selected for use in a transcatheter arterial chemoembolization (tace).Upon unpacking, it was discovered that two sections of the catheter lacked coating and could not be used.The device was not introduced into the patient's body.The procedure was completed with a different device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
E1 - initial reporter phone: (b)(6).
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1 - initial reporter phone: (b)(4).Device evaluated by mfr: the renegade hi-flo device was returned for evaluation.Microscopic examination revealed 2 outer liner fractures with a stretched inner braided lumen.From proximal end the first stretched section is located approximately 3cm to 7cm while second stretched section is located approximately 35.5cm to 41cm from the strain relief.No other issues were identified during the product analysis.

Brand Name
RENEGADE? HI-FLO? KIT
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23534444
Report Number2124215-2025-81550
Device Sequence Number9065544
Product Code KRA
UDI-Device Identifier08714729280774
UDI-Public(01)08714729280774(17)270528(10)36625339
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140329
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001183020
Device Catalogue NumberM001183020
Device Lot Number0036625339
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexMale
Patient Weight55 KG